My Husband Has Schizophrenia and Being Getting Modecate Injections

0 votes
My husband has been suffering from Schizophrenia for a very long time. He use to get a Modecate injection once a month and he was okay until about 4 months ago when he started shaking quite badly. I was quite concerned and he seen a doctor and the doctor said it was a bit of Parkinson's Disease. He went for a second opinion and that doctor said that it was side-effects from the injection "Modecate" that was causing the shakiness in his arms and hands. They then stopped the injection and gave him a tablet called "Simvotin". Well the shakiness is gone but now he lies down and sleeps almost every day and night as well. At first I was very upset about this and also scarcely talks to me and other people? It very strange and "not nice"!!! Would like to know if this is normal? Please, I will appreciate your reply to this question. Thank you very much and God bless you! J
asked Jan 24, 2012 by anonymous

Related questions

0 votes
1 answer
76 views asked Nov 17, 2010 by cai6678 Helpful Soul (83 points)
0 votes
1 answer
0 votes
0 answers
...